Square roots and quasi-square roots in locally multiplicatively convex algebras

Dina Štěrbová

Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika (1980)

  • Volume: 19, Issue: 1, page 103-110
  • ISSN: 0231-9721

How to cite

top

Štěrbová, Dina. "Square roots and quasi-square roots in locally multiplicatively convex algebras." Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika 19.1 (1980): 103-110. <http://eudml.org/doc/23374>.

@article{Štěrbová1980,
author = {Štěrbová, Dina},
journal = {Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika},
keywords = {existence of quasi-square root; complete locally multiplicatively convex algebra; involution},
language = {eng},
number = {1},
pages = {103-110},
publisher = {Palacký University Olomouc},
title = {Square roots and quasi-square roots in locally multiplicatively convex algebras},
url = {http://eudml.org/doc/23374},
volume = {19},
year = {1980},
}

TY - JOUR
AU - Štěrbová, Dina
TI - Square roots and quasi-square roots in locally multiplicatively convex algebras
JO - Sborník prací Přírodovědecké fakulty University Palackého v Olomouci. Matematika
PY - 1980
PB - Palacký University Olomouc
VL - 19
IS - 1
SP - 103
EP - 110
LA - eng
KW - existence of quasi-square root; complete locally multiplicatively convex algebra; involution
UR - http://eudml.org/doc/23374
ER -

References

top
  1. Bonsall F. F., Duncan J., Complete Normed Algebras, Springer-Verlag 1973. (1973) Zbl0271.46039MR0423029
  2. Ford J. W. M., A square root lemma for Banach star algebras, J. Lond. Math. Soc. 42, p. 521-522 (1967). (1967) Zbl0145.38702MR0215107
  3. Michael E. A., Locally Multiplicatively-convex Topological Algebras, Memoirs of AMS nb 11 1952. (1952) Zbl0047.35502MR0051444
  4. Najmark M. A., Normirovannyje koľca, Moskva 1968. (1968) 
  5. Pták V., Banach Algebras with involution, manuscripta math. 6, p. 245--290 (1972), Springer-Verlag. (1972) Zbl0304.46036MR0296705
  6. Pták V., On the spectral radius in Banach algebras with involution, Bull. Lond. Math. Soc. 2, p. 327-334(1970). (1970) Zbl0209.44403MR0275175
  7. Sa-do-šin, O polunormirovannych koľcach s involuciej, Izv. Ak. Nauk SSSR 23 (1959) 509-529. (1959) 
  8. Wenjen, Ch., On seminormed star algebras, Proc. J. Math. 8 (1958), p. 177-186. (1958) 
  9. Zelazko W., Selected Topics in Topological Algebras, Lecture Notes Series N. 31 (1971), AArhus University. (1971) Zbl0221.46041MR0448080
  10. Zelazko W., Algebry Banacha, Warzsawa 1966. (1966) 

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.